MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2024, it was reported by a sales representative via (b)(6) that an ar-9165cdg univers revers¿ universal baseplate impactors tip broke off.This occurred during a recent case.
 
Event or Problem Description
Additional information was received on 10/28/2024 by a sales representative who stated that the event occurred on 10/17/2024.The procedure being performed was an rtsa.The blued piece of the device broke while impacting.No photos were taken.An arthrex agent was present during the procedure.The patient's bone quality was good.A reamer 1 and a final reamer were used to prepare the bone socket.Al fragments were removed from the patient.The procedure was completed as planned without any delays or need for additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-9165cdg batch number 052215 was received for investigation.Upon visual evaluation, it was found that the instrument's baseplate adapter was broken off.Functional testing was not performed due to the damage of the device.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20612446
Report Number1220246-2024-08404
Device Sequence Number15463550
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public(01)00888867136731(11)220712(10)052215
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052215
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer10/28/2024
01/06/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/20/2024
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown